I recommend you ask your doctor! pharamcist.
As the med you are on is to treat HBP, it is best you ask your doctor, mainly because of the interactions which may occur between a new med even if it is OTC and cardiziem. It is for your own safety, of cousre there are many I can recommend , but only your doctor knows your history and he is the only qualified person to prescribe for you or tell what can be taken safely with the medication you are on now.
Plus all meds have side effects even the OTC ones, and at this time you do not want to take any chances or risks with your health. So call your doctor and ask him, or send him an email.=
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Mar 2013 • 3 answers
Can blood blisters on legs be a reaction/symptom of an overdose of Coricidin cough & cold medicine??
Posted 16 Jan 2014 • 1 answer
Posted 7 Mar 2016 • 0 answers
Posted 13 Sep 2016 • 0 answers
Posted 14 Nov 2016 • 1 answer